# SDR CA090723003

- Difficulty date: July 16, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 356124310
- Condition: Damaged
- Part time: 15,320 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FLT CREW REPORTED AN ANTI ICE DUCT FAIL MSG ON EICAS ALONG WITH ANTI-ICE DUCT FAIL SWITCH LIGHT. THE SYNOPTIC PAGE ON EICAS SHOWS LT FUSELAGE DUCT IN RED.  ACFT WAS NEVER IN ICING CONDITIONS AND RETURNED TO AND LANDED WITHOUT FURTHER INCIDENT.  MX FOUND THE 14TH STAGE SENSING LOOP TO BE UNSERVICEABLE. LOOP REPLACED AND SYS OPS CHECKED SERVICEABLE.  SENSING ELEMENT (FENWALL NOT IN THE DATABASE, MFG ENTERED FOR NOW) 35612-4-310 S/N: NOT APPLICABLE.
